Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 135, Number 7
HTML articles powered by AMS MathViewer

Bounds on the Castelnuovo-Mumford regularity of tensor products
Giulio Caviglia PDF
Proc. Amer. Math. Soc. 135 (2007), 1949-1957
Fractalized cyclotomic polynomials
David P. Roberts PDF
Proc. Amer. Math. Soc. 135 (2007), 1959-1967
Centralizers in free Poisson algebras
Leonid Makar-Limanov and Ualbai Umirbaev PDF
Proc. Amer. Math. Soc. 135 (2007), 1969-1975
A new explicit expression of the Contou-Carrère symbol
Fernando Pablos Romo PDF
Proc. Amer. Math. Soc. 135 (2007), 1977-1985
Triple product identity, Quintuple product identity and Ramanujan’s differential equations for the classical Eisenstein series
Heng Huat Chan PDF
Proc. Amer. Math. Soc. 135 (2007), 1987-1992
Hilbert functions of Gorenstein monomial curves
Feza Arslan and Pinar Mete PDF
Proc. Amer. Math. Soc. 135 (2007), 1993-2002
Ideals defining Gorenstein rings are (almost) never products
Craig Huneke PDF
Proc. Amer. Math. Soc. 135 (2007), 2003-2005
Extensions of orthosymmetric lattice bimorphisms revisited
Karim Boulabiar PDF
Proc. Amer. Math. Soc. 135 (2007), 2007-2009
Proof of the Barker array conjecture
James A. Davis, Jonathan Jedwab and Ken W. Smith PDF
Proc. Amer. Math. Soc. 135 (2007), 2011-2018
Link of groups and homogeneous Hörmander operators
Alessia Elisabetta Kogoj and Ermanno Lanconelli PDF
Proc. Amer. Math. Soc. 135 (2007), 2019-2030
Universality of Asplund spaces
Petr Hájek, Gilles Lancien and Vicente Montesinos PDF
Proc. Amer. Math. Soc. 135 (2007), 2031-2035
Counterexamples to the well-posedness of $L^p$ transmission boundary value problems for the Laplacian
Irina Mitrea and Katharine Ott PDF
Proc. Amer. Math. Soc. 135 (2007), 2037-2043
Non-reflexivity of the derivation space from Banach algebras of analytic functions
Ebrahim Samei PDF
Proc. Amer. Math. Soc. 135 (2007), 2045-2049
A sharp inequality for the logarithmic coefficients of univalent functions
Oliver Roth PDF
Proc. Amer. Math. Soc. 135 (2007), 2051-2054
Period two implies chaos for a class of ODEs
Franco Obersnel and Pierpaolo Omari PDF
Proc. Amer. Math. Soc. 135 (2007), 2055-2058
A reduction theorem for the topological degree for mappings of class $(S+)$
J. Berkovits PDF
Proc. Amer. Math. Soc. 135 (2007), 2059-2064
A new proof and generalizations of Gearhart’s theorem
Vu Quoc Phong PDF
Proc. Amer. Math. Soc. 135 (2007), 2065-2072
Collapsed indecomposable continua in area preserving two-dimensional dynamical systems
Judy Kennedy PDF
Proc. Amer. Math. Soc. 135 (2007), 2073-2080
A note on $k$-intersection bodies
Jared Schlieper PDF
Proc. Amer. Math. Soc. 135 (2007), 2081-2088
On regularization of plurisubharmonic functions on manifolds
Zbigniew Blocki and Slawomir Kolodziej PDF
Proc. Amer. Math. Soc. 135 (2007), 2089-2093
Some results on the Hochschild cohomology of group algebras
A. Pourabbas PDF
Proc. Amer. Math. Soc. 135 (2007), 2095-2105
Noncoherence of some rings of functions
Amol Sasane PDF
Proc. Amer. Math. Soc. 135 (2007), 2107-2111
On the Helton class of $p$-hyponormal operators
Yoenha Kim, Eungil Ko and Ji Eun Lee PDF
Proc. Amer. Math. Soc. 135 (2007), 2113-2120
Multiple solutions for elliptic problems with singular and sublinear potentials
Alexandru Kristály and Csaba Varga PDF
Proc. Amer. Math. Soc. 135 (2007), 2121-2126
A note on interpolation by Bloch functions
Daniel Pascuas PDF
Proc. Amer. Math. Soc. 135 (2007), 2127-2130
A $q$-sampling theorem and product formula for continuous $q$-Jacobi functions
Fethi Bouzeffour PDF
Proc. Amer. Math. Soc. 135 (2007), 2131-2139
Unique continuation for the Schrödinger equation with gradient vector potentials
Hongjie Dong and Wolfgang Staubach PDF
Proc. Amer. Math. Soc. 135 (2007), 2141-2149
Operator theory on noncommutative varieties, II
Gelu Popescu PDF
Proc. Amer. Math. Soc. 135 (2007), 2151-2164
Drifted Laplace operators on homogeneous trees
Enrico Casadio Tarabusi and Alessandro Figà-Talamanca PDF
Proc. Amer. Math. Soc. 135 (2007), 2165-2175
Form estimates for the $p(x)$-Laplacean
W. Allegretto PDF
Proc. Amer. Math. Soc. 135 (2007), 2177-2185
The problem of minimizing locally a $C^2$ functional around non-critical points is well-posed
Biagio Ricceri PDF
Proc. Amer. Math. Soc. 135 (2007), 2187-2191
A generalization of the prolate spheroidal wave functions
Ahmed I. Zayed PDF
Proc. Amer. Math. Soc. 135 (2007), 2193-2203
Composition operators on spaces of entire functions
Gerardo A. Chacón, Gerardo R. Chacón and José Giménez PDF
Proc. Amer. Math. Soc. 135 (2007), 2205-2218
Oversampling generates super-wavelets
Dorin Ervin Dutkay and Palle Jorgensen PDF
Proc. Amer. Math. Soc. 135 (2007), 2219-2227
On the poles of the resolvent in Calkin algebra
O. Bel Hadj Fredj PDF
Proc. Amer. Math. Soc. 135 (2007), 2229-2234
On the Makarov law of the iterated logarithm
Håkan Hedenmalm and Ilgiz Kayumov PDF
Proc. Amer. Math. Soc. 135 (2007), 2235-2248
On the universal integral means spectrum of conformal mappings near the origin
Håkan Hedenmalm and Serguei Shimorin PDF
Proc. Amer. Math. Soc. 135 (2007), 2249-2255
Burgers equation with random boundary conditions
Yuri Bakhtin PDF
Proc. Amer. Math. Soc. 135 (2007), 2257-2262
Spaces with many affine functions
Petra Hitzelberger and Alexander Lytchak PDF
Proc. Amer. Math. Soc. 135 (2007), 2263-2271
Transversals for strongly almost disjoint families
Paul J. Szeptycki PDF
Proc. Amer. Math. Soc. 135 (2007), 2273-2282
Maharam algebras and Cohen reals
Ilijas Farah and Boban Veličković PDF
Proc. Amer. Math. Soc. 135 (2007), 2283-2290
Large cardinals with few measures
Arthur W. Apter, James Cummings and Joel David Hamkins PDF
Proc. Amer. Math. Soc. 135 (2007), 2291-2300
The geography of symplectic $4$-manifolds with an arbitrary fundamental group
Jongil Park PDF
Proc. Amer. Math. Soc. 135 (2007), 2301-2307